# SDR CA140910009

- Difficulty date: September 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 1,698 hours
- Engine: Pwa PT6*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Module
- Part number: 8060894
- Condition: Malfunctioned
- Location: Fuel Management
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN COUPLED CRUISE FLIGHT, THE NR 2 ENGINE SURGED HIGH TWICE IN ABOUT A MINUTE.  THE FIRST TIME UP TO 102 PERCENT.
